MAUDE Adverse Event Report: BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L); DENTAL IMPLANT

BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3ST3210
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the driver did not fit.The placement driver impdtl did not fit properly in the t3st3210 and was removed.It was replaced with another similar product.This driver impdtl fitted without any problems in another t3st3210, so the doctor is requesting an investigation into the defect in the current t3st3210.No symptoms as a result of the event.No surgical/medical intervention required for permanent damage.No additional appointment required.Doctor completed the procedure with another similar product.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).
 
Additional Manufacturer Narrative
Zimvie received one (1) t3st3210, (t3® pro non-platform switched tapered implant 3.25mm (d) x 10mm (l)) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent minor debris attached to external threads.The implant was identified as reported and the implant's drive feature was observed worn out a bit; however, an in-house impdts driver was used during a functional test, and the driver engaged, retained, and disengaged the implant as intended.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2120004889.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120004889 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fit other¿ the customer did submit one (1) image of the subject implant for the reported event (see attachments tab at ce level.) based on the investigation and risk management file review as per rmf rm-00053-haz rev.12, the most likely root cause determined from the investigation is incorrect techniques used - customer error.Therefore, based on the available information, and functional testing the implant malfunction did not occur.The reported event was non-verifiable with all the available information, and without return of all devices involved.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report d4: device expiration date d4: device udi number d9: device availability g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h4: device manufacture date h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20932578
Report Number0001038806-2024-02922
Device Sequence Number15545378
Product Code DZE
UDI-Device Identifier00844868046868
UDI-Public(01)00844868046868(17)281021(10)2120004889
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberT3ST3210
Device Lot Number2120004889
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/14/2024
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic